# SDR CALA2012110800768

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11111
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 400, CRACKED BETWEEN STR 8 AND 9L AT AIR CONDITIONING OUTLET ATTACH BRACKET.  REF EA 5310-04716-REV D, STEP 6.  REPAIRED IAW EA 5310-04716, REV D, OP 2.
